News tagged with allergy medications

Bee pollen supplements can cause anaphylactic reactions

Although many people take bee pollen as a health supplement, it can cause severe anaphylactic reactions. However, most people are unaware of the risks, states an article published in CMAJ (Canadian Medical Association Journal). ...

May 22, 2012
popularity not rated yet | comments 1

When body piercings go wrong

Body piercings have become increasingly popular among young people in the United States, especially in recent years. It is important that health professionals understand the problems that piercings can cause, according to ...

Feb 16, 2012
popularity not rated yet | comments 0

Blood pressure monitoring: Room for improvement

Because some clinicians fail to stick to official recommendations for blood pressure monitoring, a number of patients are misclassified, which could have an impact on decisions about their treatment. According to Gretchen ...

Dec 12, 2011
popularity not rated yet | comments 0